Follow
Aisha Jabeen
Aisha Jabeen
Verified email at jmi.ac.in
Title
Cited by
Cited by
Year
Nonlinear generalized Lie triple derivation on triangular algebras
M Ashraf, A Jabeen
Communications in Algebra 45 (10), 4380-4395, 2017
292017
Lie (Jordan) centralizers on generalized matrix algebras
A Jabeen
Communications in Algebra 49 (1), 278-291, 2020
262020
Nonlinear Jordan triple higher derivable mappings of triangular algebras
M Ashraf, A Jabeen
Southeast Asian Bull. Math 42, 503-520, 2018
102018
CHARACTERIZATION OF LIE TYPE DERIVATION ON VON NEUMANN ALGEBRA WITH LOCAL ACTIONS
M Ashraf, A Jabeen
Bulletin of the Korean Mathematical Society 58 (5), 1193-1208, 2021
92021
NONLINEAR JORDAN TRIPLE DERIVABLE MAPPINGS ON TRIANGULAR ALGEBRAS
M Ashraf, A Jabeen
Pacific Journal of Applied Mathematics 7 (4), 225, 2015
72015
Subspace-based subspace sum graph on vector spaces
M Ashraf, M Kumar, A Jabeen
Soft Computing 25 (17), 11429-11438, 2021
52021
Multiplicative generalized Lie triple derivations on generalized matrix algebras
A Jabeen
Quaestiones Mathematicae 44 (2), 243-257, 2021
42021
Nonlinear ∗ -Lie derivations on unital algebras
A Jabeen, M Ashraf
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 61 …, 2020
42020
Nonlinear Lie triple higher derivation on triangular algebras
M Ashraf, A Jabeen
Advances in Rings and Modules 715, 43, 2018
42018
Nonlinear generalized Jordan (σ, Γ)-derivations on triangular algebras
AN Alkenani, M Ashraf, A Jabeen
Special Matrices 6 (1), 216-228, 2017
42017
Linear maps on von Neumann algebras acting as Lie type derivation via local actions
MA Raza, A Jabeen, AN Khan, H Alhazmi
AIMS Mathematics 6 (8), 8453-8465, 2021
32021
Characterization of Lie biderivations on triangular rings
D Alghazzawi, A Jabeen, MA Raza, T Al-Sobhi
Communications in Algebra 51 (10), 4400-4408, 2023
22023
On Lie-Type Derivations of Rings and Standard Operator Algebras by Local Actions
A Jabeen
Bulletin of the Malaysian Mathematical Sciences Society 46 (2), 51, 2023
22023
On triangular n− matrix rings having multiplicative lie type derivations
A Jabeen, MA Raza, M Ahmad
Filomat 36 (18), 6103-6122, 2022
22022
Multiplicative Lie triple derivation of triangular 3-matrix rings
A Jabeen, M Ahmad
ANNALI DELL'UNIVERSITA'DI FERRARA 67, 293-308, 2021
22021
Characterizations of Additive 𝜉-Lie Derivations on Unital Algebras
M Ashraf, A Jabeen
Ukrainian Mathematical Journal 73, 532-546, 2021
22021
Characterizations of Lie Triple Higher Derivations of Triangular Algebras by Local Actions.
M Ashraf, MS Akhtar, A Jabeen
Kyungpook Mathematical Journal 60 (4), 2020
22020
On generalized Jordan derivations of generalized matrix algebras
M Ashraf, A Jabeen
Communications of the Korean Mathematical Society 35 (3), 733-744, 2020
22020
Generalized Jordan triple (σ, τ)-higher derivation on triangular algebras
M Ashraf, A Jabeen, MS Akhtar
Filomat 33 (8), 2285-2294, 2019
22019
Nonlinear Generalized Lie Triple Higher Derivation on Triangular Algebras
M Ashraf, A Jabeen
Bulletin of the Iranian Mathematical Society 44 (2), 513-530, 2018
22018
The system can't perform the operation now. Try again later.
Articles 1–20